# SDR CALA2019083001442

- Difficulty date: August 21, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 59,037 hours, 17,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N6108
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-036 L2 DOOR LOWER GATE HAS CORROSION.ID NO 30-031 REF. ST. ENGINEERING N/R 0072779 REMOVED CORROSION AT L2 DOOR LWR GATE IAW B757-300 SRM 52-10-02 FIG 101 PG 103. MECHANICALLY MEASURED AREA WITH TOOL ID 13-1323 DATE DUE 10JUN20. FOUND AREA OT BE OUT OF LIMITS IAW B757-3 SRM 52-10-02 FIG 101 DETAIL IV PG DIMENSION AREA L=23.0 W=.2 D=.120 REMOVED AND REPLACED L2 DOOR LOWER GATE WITH PN 19-5210-3-0095 LISHED BY V921336, INSPECTED BY V919675. TION ACCOMPLISHED AND RECORDED ON ST-SAA NR 0072779. WORK ACCOMP FIG 4 AND BOEING DWG 143N6106 REV F. THIS IS TRANSCRIBED INFORMA BATCH 0003524251 PO NO. TU0000259 IAW B757-3 SRM 51-40-02 PG 21
